Rebel News Banner Ad - Pastor Event TDF

16-year-old tells all about her Pfizer COVID shot nightmare

After receiving a COVID shot without her mother's consent, one teen started to experience burns and heart palpitations.

Remove Ads

Many side effects have occurred following the vaccination to fight COVID-19. At first, the AstraZeneca vaccine was removed due to its high incidence rate of thrombosis.

Now, for Pfizer and Moderna, certain studies have shown a link between these injections and the appearance of myocarditis, pericarditis, as well as many other serious side effects. Until now, these side effects have not received the visibility they should have. Many people now find themselves living with serious consequences and we want to allow these people to tell us their stories.

Today, it’s the case of a 16-year-old teen who decided, without her mother’s consent, to get vaccinated.

Unfortunately, despite the applause of the vaccination centre's staff, her experience didn’t go as she would have imagined.

A few days after getting her shot, the young girl saw burns as well as patches appear on her hand and one of her legs. Then, a few weeks later, the teen started having heart palpitations as well as general discomfort.

It’s at that moment that she revealed to her mother she had received the Pfizer vaccine.

Here is the complete story of what happened to this young girl.

Remove Ads
Remove Ads

  • By Ezra Levant

Fight Vaccine Passports

A new civil liberties project — fighting against forced vaccines!

Learn More

Don't Get Censored

Big Tech is censoring us. Sign up so we can always stay in touch.

Remove Ads